×

zbMATH — the first resource for mathematics

On the asymptotic behavior of resolvent kernels and spectral functions for some class of hypoelliptic operators. (English) Zbl 0301.35007

MSC:
35B40 Asymptotic behavior of solutions to PDEs
65H10 Numerical computation of solutions to systems of equations
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, A, Lectures on elliptic boundary value problems, (1965), Van Nostrand
[2] Agmon-Kannai, On the asymptotic behavior of spectral functions and resolvent kernels of elliptic operators, Israel J. math., 5, 1-30, (1967) · Zbl 0148.13003
[3] Berezanskii, Ju.M, Expansions in eigenfunctions of selfadjoint operators, (1968), American Math. Society Providence, RI
[4] Bergendal, G, Convergence and summability of eigenfunction expansions connected with elliptic differential operators, (), 1-63
[5] Friberg, J, Asymptotic behavior of integrals connected with spectral functions for hypoelliptic operators, Ark. mat., 7, 283-298, (1967) · Zbl 0154.35503
[6] Ganelius, J, Tauberian theorems for the Stieltjes transform, Math. scand., 14, 213-219, (1964) · Zbl 0136.10401
[7] Gorčakov, V, Asymptotic behavior of spectral functions for hypoelliptic operators of a certain class, Soviet math. dokl., 4, 1328-1331, (1963)
[8] Hörmander, L, On the theory of general partial differential operators, Acta math., 94, 161-248, (1955) · Zbl 0067.32201
[9] Hörmander, L, On the Riesz means of spectral functions and eigenfunction expansions for elliptic operators, lecture at the belfer graduate school, (Nov. 1966), Yeshiva University
[10] Hörmander, L, Pseudo-differential operators and hypoelliptic equations, (), 138-183 · Zbl 0212.46601
[11] Kannai, Y, On the asymptotic behavior of resolvent kernels, spectral functions and eigenvalues of semi-elliptic systems, Annali del. scou. norm. sup. di Pisa, 23, 563-634, (1969) · Zbl 0193.07301
[12] Kumano-go, H, Pseudo-differential operators, (1974), Iwanami Tokyo, (in Japanese) · Zbl 0179.42201
[13] Nilsson, N, Asymptotic estimates for spectral functions connected with hypoelliptic differential operators, Math. scand., 9, 237-251, (1961)
[14] Nilsson, N, Some estimates for spectral functions connected with formally hypoelliptic operators, Math. scand., 21, 252-275, (1973)
[15] Peetre, J, On estimating the solutions of hypoelliptic differential equations near the plane boundary, Math. scand., 9, 337-351, (1961) · Zbl 0113.30601
[16] Smagin, C, Fractional powers of hypoelliptic operators in Rn, Dokl. acad. nauk CCCP, 209, 1033-1035, (1973)
[17] Schechter, M, Systems of partial differential equations in a half space, Comm. pure appl. math., 17, 423-434, (1964) · Zbl 0125.06001
[18] Tsutsumi, A, A remark on a sufficient condition for hypoellipticity, (), 187-190 · Zbl 0274.35016
[19] Tsutsumi, A, On a sufficient condition for hypoellipticity, (), 23-31 · Zbl 0274.35017
[20] Tsutsumi, A, On the asymptotic behavior of resolvent kernels and spectral functions for some class of hypoelliptic operators, (), 63-66 · Zbl 0324.35017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.